RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2010, Volume 375, Pages 22–31 (Mi znsl3605)  

This article is cited in 4 scientific papers (total in 4 papers)

Some more exceptional numerology

N. A. Vavilov

Saint-Petersburg State University, Saint-Petersburg, Russia

Abstract: In the present paper, we supply some additional details concerning parametrisation of the senior Weyl orbit of equations on the highest weight orbit in the adjoint representations of Chevalley groups of types $\mathrm E_7$ and $\mathrm E_8$, as given in my paper “Numerology of square equations”. Bibl. – 25 titles.

Key words and phrases: Chevalley groups, exceptional groups, root systems, highest weight orbit.

Full text: PDF file (578 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2010, 171:3, 317–321

Document Type: Article
UDC: 513.6
Received: 09.03.2010

Citation: N. A. Vavilov, “Some more exceptional numerology”, Problems in the theory of representations of algebras and groups. Part 19, Zap. Nauchn. Sem. POMI, 375, POMI, St. Petersburg, 2010, 22–31; J. Math. Sci. (N. Y.), 171:3 (2010), 317–321

Citation in format AMSBIB
\Bibitem{Vav10}
\by N.~A.~Vavilov
\paper Some more exceptional numerology
\inbook Problems in the theory of representations of algebras and groups. Part~19
\serial Zap. Nauchn. Sem. POMI
\yr 2010
\vol 375
\pages 22--31
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl3605}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2010
\vol 171
\issue 3
\pages 317--321
\crossref{https://doi.org/10.1007/s10958-010-0136-2}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-78649446040}


Linking options:
  • http://mi.mathnet.ru/eng/znsl3605
  • http://mi.mathnet.ru/eng/znsl/v375/p22

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. A. Vavilov, A. Yu. Luzgarev, “Gruppa Shevalle tipa $\mathrm E_7$ v 56-mernom predstavlenii”, Voprosy teorii predstavlenii algebr i grupp. 20, Zap. nauchn. sem. POMI, 386, POMI, SPb., 2011, 5–99  mathnet; N. A. Vavilov, A. Yu. Luzgarev, “Chevalley group of type $\mathrm E_7$ in the 56-dimensional representation”, J. Math. Sci. (N. Y.), 180:3 (2012), 197–251  crossref
    2. J. Math. Sci. (N. Y.), 209:6 (2015), 922–934  mathnet  crossref
    3. N. A. Vavilov, A. Yu. Luzgarev, “Normalizator gruppy Shevalle tipa $\mathrm E_7$”, Algebra i analiz, 27:6 (2015), 57–88  mathnet  mathscinet  elib; N. A. Vavilov, A. Yu. Luzgarev, “Normaliser of the Chevalley group of type $\mathrm E_7$”, St. Petersburg Math. J., 27:6 (2016), 899–921  crossref  isi
    4. M. M. Atamanova, A. Yu. Luzgarev, “Kubicheskie formy na prisoedinennykh predstavleniyakh isklyuchitelnykh grupp”, Voprosy teorii predstavlenii algebr i grupp. 29, Zap. nauchn. sem. POMI, 443, POMI, SPb., 2016, 9–23  mathnet  mathscinet
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:259
    Full text:92
    References:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017